MAUDE Adverse Event Report: SHENB CO. LTD. VIRTUE RF; VIRTUE RF MICRONEEDLING

SHENB CO. LTD. VIRTUE RF; VIRTUE RF MICRONEEDLING
Model Number VIRTUE RF
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
On december 30, 2025, cartessa aesthetics became aware of a reported adverse event submitted by a patient, converning the shenb virtue rf microneedling device via fda medwatch report #mw5180017.The adverse event reported was: "virtue rf microneedling left me with depression scars/tram track scarring." no information about the date the reported event occurred, the site where the reported event took place nor any information about the name of the actual physician who performed the treatment nor any id information about the device has been disclosed in the report.A review of internal complaint logs, adverse event logs, service requests and emails did not produce any information about the actual device involved in the event nor any information about the site or actual physician involved in the event.As such, we are unable to inspect the device nor contact the physician that performed the treatment to gather details and formally investigate.We, the initial importer and distributor of the device in the united states, became aware of the reported event on december 30, 2025, by email via fda medwatch report mw5180017.On december 30, 2025, cartessa aesthetics notified the device manufacturer, shenb co.Ltd.Of the receipt of mw5180017.Per 21 cfr part 803, and with the support of the manufacturer, we have evaluated this event as not reportable due to the fact that scarring and track marks are common and expected after treatment with this device.Following proper post-treatment care, these heal in 1-2 weeks.We don't find that this case meets the criteria for reporting an adverse event.We will continue to investigate the origin of this reported event and will update this response if we are able to gather additional details.

Brand Name
VIRTUE RF
Common Device Name
VIRTUE RF MICRONEEDLING
Manufacturer (Section D)
SHENB CO. LTD.
shenb tower, 74 achasan-ro
seongdong-gu
seoul, 04782
KS  04782
MDR Report Key24164663
Report Number3013602304-2026-00001
Device Sequence Number21145225
Product Code GEI
UDI-Device Identifier08800017100715
UDI-Public08800017100715
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
Report Date (Section F) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVIRTUE RF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/30/2025
Event Location Other
Date Report to Manufacturer12/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight54 KG
Patient RaceWhite
Date Report Sent to FDA01/23/2026